# SDR ASO2004F00014

- Difficulty date: May 10, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 601R3190169
- Condition: Binding
- Location: Main Pax
- Part time: 14,209 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WAS DIFFICULT TO OPEN.  MAINTENANCE LUBRICATED THE PASSENGER DOOR.  OPERATIONAL CHEKS GOOD.  AIRCRAFT OK FOR SERVICE. (ASOA04340)
